# SDR DALA2024090508744

- Difficulty date: September 3, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N6700
- Make and model: Boeing 757232
- Aircraft serial: 30337
- Aircraft time: 69,827 hours, 26,356 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 6700 ON SVC FOUND SEAT ROWS 27-32 EMER LIGHTS INOP AND OW EXIT SIGNS ON RT SIDE INOP. CORRECTIVE ACTION: R/R BATTERY AT M10568. OPS NORMAL. REF B757 AMM 33-51. (6131793)
